# SDR SWAA2015080342415

- Difficulty date: June 24, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,015 hours, 55,173 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED AT FASTENER LOCATIONS AT RSS 222.  REPAIRED CHORD IAW EA & ER.
